MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ELECTROSURGICAL HEMOSTATIC FORCEPS

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ELECTROSURGICAL HEMOSTATIC FORCEPS
Model Number FD-412LR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device has not been returned to olympus medical systems corp (omsc).Omsc could not review the service and manufacturing record because the serial number was not provided from the facility.The malfunction of the subject device concerning this case has not been reported.The exact cause could not be determined.
 
Event or Problem Description
Olympus medical systems corp.(omsc) received a literature title "efficacy of vonoprazan for the prevention of bleeding after gastric endoscopic submucosal dissection with continuous use of antiplatelet agents".The literature reported the result of 49 cases of the gastric endoscopic submucosal dissection (esd) procedures using an olympus model an insulated tipped (it) knife (kd-611l) and a coagrasper (fd-412lr) between december 2015 and june 2018.In the subject procedures, 1 case of post esd bleeding and 1 case of intraoperative perforation reportedly occurred.Based on the available information, a direct relationship between the subject devices and the observed reported adverse event could not be determined.According to the number of the accidental symptoms known and the number of olympus devices used for the procedure, omsc is submitting 4 medical device reports.This is the 2nd of 4 reports.

Brand Name
SINGLE USE ELECTROSURGICAL HEMOSTATIC FORCEPS
Common Device Name
SINGLE USE ELECTROSURGICAL HEMOSTATIC FORCEPS
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10065490
Report Number8010047-2020-02765
Device Sequence Number16335088
Product Code KNS
UDI-Device Identifier04953170359804
UDI-Public04953170359804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,litera
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberFD-412LR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;